# SDR CALA2020041000821

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323323920090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO FR30-FR34 STR R41 STRINGER CLIP FOUND CORROSION REF NON- ROUTINE NO.9409147 - ORIGINATED SPEC NO.A3NB-05- 3-6013 FWD CARGO FR30-FR34 STR41R STRINGER REPAIRED PER SRM 53-21-13-30 0-003. REINSPECTION THRESHOLD 60,00 FC FROM FIRST FLIGHT REPEAT INSP TBD PER SRM 53-21-13-205-005. PLACING ON DIP AT ABOVE FREQUENCY. REF HAECO N/R 940-9147 FOR DETAILS OF WORK ACCOMPLISHED. DIP APPROVED FOR CARRY BY TOMC FOR FWD CARGO FR30-FR34 STR41R STRINGER REPAIRED PER SRM 53-21-13-30 0-003. REINSPECTION THRESHOLD 60,00 FC FROM FIRST FLIGHT REPEAT INSP TBD PER SRM 53-21-13-205-005. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE T/A: 60,000 TAFC ...RJS/U250018
